×

Toeplitz and Wiener-Hopf determinants with piecewise continuous symbols. (English) Zbl 0509.47020


MSC:

47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Basor, E, Asymptotic formulas for Toeplitz determinants, Trans. amer. math. soc., 239, 33-65, (1978) · Zbl 0409.47018
[2] Basor, E, A localization theorem for Toeplitz determinants, Indiana univ. math. J., 28, 975-983, (1979) · Zbl 0396.47018
[3] Basor, E; Helton, J.W, A new proof of the szegö limit theorem and new results for Toeplitz operators with discontinuous symbol, J. operator theory, 3, 23-29, (1980) · Zbl 0439.47023
[4] Dyson, F.J, Fredholm determinants and inverse scattering problems, Comm. math. phys., 47, 171-183, (1976) · Zbl 0323.33008
[5] Fisher, M.E; Hartwig, R.E, Toeplitz determinants: some applications, theorems, and conjectures, Advan. chem. phys., 15, 333-353, (1968)
[6] Gohberg, I.C; Feldman, I.A, Convolution equations and projection methods for their solution, () · Zbl 0278.45008
[7] Gohberg, I.C; Krein, M.G, Introduction to the theory of linear nonselfadjoint operators, () · Zbl 0181.13504
[8] Lenard, A, Some remarks on large Toeplitz determinants, Pacific J. math., 42, 137-145, (1972) · Zbl 0255.42005
[9] Widom, H, Toeplitz determinants with singular generating functions, Amer. J. math., 95, 333-383, (1973) · Zbl 0275.45006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.